# SDR UIEA2021091802048

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR STA 1810 1EA CRACK FOUND AT 7 O/C OF FASTENER HOLE AT SKIN LAYER APPROX 3/16" IN LENGTH( AFT CARGO DOOR CUTOUT FORWARD UPPER CORNER SKIN PANEL CRACK AREA REPAIRED IAW SRM 53-60-01-2R-3 REPAIR 3. REPEAT INSPECTION IAW SRM 53-60-01-2R-3 REPAIR 3 TABLE III. )
